Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Vespri, Vincenzo / Marano, Salvatore Angelo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2018: 152.31

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 1, Issue 3

Issues

Volume 13 (2015)

On the torsion of linear higher order connections

Ivan Kolář
Published Online: 2003-09-01 | DOI: https://doi.org/10.2478/BF02475215

Abstract

For a linear r-th order connection on the tangent bundle we characterize geometrically its integrability in the sense of the theory of higher order G-structures. Our main tool is a bijection between these connections and the principal connections on the r-th order frame bundle and the comparison of the torsions under both approaches.

Keywords: linear r-th order connection on the tangent bundle; principal connection on the r-th order frame bundle; torsion; integrability of G-structures

Keywords: 53C05; 58A20

  • [1] A. Cabras and I. Kolář: Flow prolongation of some tangent valued forms, to appear. Web of ScienceGoogle Scholar

  • [2] M. Elźanowski and S. Prishepionok: “Connections on higher order frame bundles”, New Developments in Differential Geometry, Proceedings, Kluwer, 1996, pp. 131–142. Google Scholar

  • [3] I. Kolář: “Torision free connections on higher order frame bundles”, New Developments in Differential Geometry, Proceedings, Kluwer, 1996, pp. 233–241. Google Scholar

  • [4] I. Kolář, P.W. Michor, J. Slovák: Natural Operations in Differential Geometry, Springer-Verlag, 1993, http://www.math.muni.cz/EMIS/monographs/index.html. Google Scholar

  • [5] P.C. Yuen: “Higher order frames and linear connections”, Cahiers Topol. Geom. Diff., Vol. 12, (1971), pp. 333–371. Google Scholar

  • [6] A. Zajtz: Foundations of Differential Geometry of Natural Bundles, Lecture Notes Univ. Caracas, 1984. Google Scholar

About the article

Published Online: 2003-09-01

Published in Print: 2003-09-01


Citation Information: Open Mathematics, Volume 1, Issue 3, Pages 360–366, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02475215.

Export Citation

© 2003 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in